# SDR ASAA0742091

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 26,733 hours, 15,044 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653969
- Condition: Cracked
- Location: Bs 616
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING BODY FRAME AT BS 616 INNER CHORD IS CRACKED AT BTM FASTENER HOLE.  REPAIRED IAW CASCADE ERO7243 & ALASKA EA5320 01814.
